MathSciNet Relay Station
MathSciNet bibliographic data
MR907404 (88h:53052) 53C42 (53C50)
Akutagawa, Kazuo On spacelike hypersurfaces with constant mean curvature in the de Sitter space. Math. Z. 196 (1987), no. 1, 13–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement